Alexandra Seceleanu
Alexandra Seceleanu
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
The Waldschmidt constant for squarefree monomial ideals
C Bocci, S Cooper, E Guardo, B Harbourne, M Janssen, U Nagel, ...
Journal of Algebraic Combinatorics 44, 875-904, 2016
Resurgences for ideals of special point configurations in PN coming from hyperplane arrangements
M Dumnicki, B Harbourne, U Nagel, A Seceleanu, T Szemberg, ...
Journal of Algebra 443, 383-394, 2015
Containment counterexamples for ideals of various configurations of points in PN
B Harbourne, A Seceleanu
Journal of Pure and Applied Algebra 219 (4), 1062-1072, 2015
Inverse systems, Gelfand–Tsetlin patterns and the weak Lefschetz property
B Harbourne, H Schenck, A Seceleanu
Journal of the London Mathematical Society 84 (3), 712-730, 2011
Bounding projective dimension
J McCullough, A Seceleanu
Commutative Algebra: Expository Papers Dedicated to David Eisenbud on the …, 2012
A homological criterion for the containment between symbolic and ordinary powers of some ideals of points in P2
A Seceleanu
Journal of Pure and Applied Algebra 219 (11), 4857-4871, 2015
Ideals with larger projective dimension and regularity
J Beder, J McCullough, L Núñez-Betancourt, A Seceleanu, B Snapp, ...
Journal of Symbolic Computation 46 (10), 1105-1113, 2011
Negative curves on symmetric blowups of the projective plane, resurgences, and Waldschmidt constants
T Bauer, S Di Rocco, B Harbourne, J Huizenga, A Seceleanu, ...
International Mathematics Research Notices 2019 (24), 7459-7514, 2019
Ordinary and symbolic Rees algebras for ideals of Fermat point configurations
U Nagel, A Seceleanu
Journal of Algebra 468, 80-102, 2016
The weak Lefschetz property and powers of linear forms in 𝕂 [𝕩, 𝕪, 𝕫]
H Schenck, A Seceleanu
Proceedings of the American Mathematical Society 138 (7), 2335-2339, 2010
Generalized minimum distance functions and algebraic invariants of Geramita ideals
SM Cooper, A Seceleanu, ŞO Tohăneanu, MV Pinto, RH Villarreal
Advances in Applied Mathematics 112, 101940, 2020
Singular loci of reflection arrangements and the containment problem
B Drabkin, A Seceleanu
Mathematische Zeitschrift, 1-29, 2021
Betti numbers of symmetric shifted ideals
J Biermann, H De Alba, F Galetto, S Murai, U Nagel, A O'Keefe, T Römer, ...
Journal of Algebra 560, 312-342, 2020
The projective dimension of codimension two algebras presented by quadrics
C Huneke, P Mantero, J McCullough, A Seceleanu
Journal of Algebra 393, 170-186, 2013
Symbolic powers of codimension two Cohen-Macaulay ideals
S Cooper, G Fatabbi, E Guardo, A Lorenzini, J Migliore, U Nagel, ...
arXiv preprint arXiv:1606.00935, 2016
Syzygies and singularities of tensor product surfaces of bidegree (2, 1)
H Schenck, A Seceleanu, J Validashti
Mathematics of Computation 83 (287), 1337-1372, 2014
Calculations involving symbolic powers
B Drabkin, E Grifo, A Seceleanu, B Stone
Journal of Software for Algebra and Geometry 9 (1), 71-80, 2019
Quadratic Gorenstein algebras with many surprising properties
J McCullough, A Seceleanu
Archiv der Mathematik 115 (5), 509-521, 2020
A tight bound on the projective dimension of four quadrics
C Huneke, P Mantero, J McCullough, A Seceleanu
Journal of Pure and Applied Algebra 222 (9), 2524-2551, 2018
Multiple structures with arbitrarily large projective dimension supported on linear subspaces
C Huneke, P Mantero, J McCullough, A Seceleanu
Journal of Algebra 447, 183-205, 2016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20